# SDR AALA20140128003

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 65,120 hours, 33,923 cycles
- System (JASC): 5240 · Service Doors
- Part: Cup
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK CUP CRACKED INSIDE AFT SERVICE DOOR.  REPLACED WITH NEW GUST LOCK CUP IAW AARD 51-00-05-1.
